Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

My TMT result is positive. Can it be cured?

after echo test dr. advise me for angiography and ask when i got heart attack before then i went to hospital where echo and tmt are dione and found positive i am not interested in angiography they refer me metrolol 30mg, ecosprin 100mg, isosorbide mononitrate 20mg,crestor 10mg please advise me ; my heart health and can it be cure by any means
Asked On : Fri, 24 Sep 2010
Answers:  1 Views:  742
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Endocrinologist 's  Response
Your Positive TMT shows you could have coronary artery disease and you have been treated with medication for it. It is always better to have an angiogram, to see the severity of coronary vessel involvement and decide on whether angioplasty or bypass or medication. If you are not conviced with angiogram, atleast try to get 64 slice CT angiogram that is non invasive. Your heart problem can definitly be treated.
Answered: Mon, 31 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor